# SDR DHL2003801017

- Difficulty date: May 7, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Spoiler
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE- LT NR 2 SPOILER UPPER AND LWR SKIN DELAMINATED.  REMOVED DELAMINATED LT NR 2 SPOILER IAW MM 27-61-1 PG 201-206.  CLEANED AFFECTED AREA IAW SRM 51-1-9 PG 1.  FABRICATED PLUG AND DOUBLER (ALUMINUM SPLICE CORE) (7075-T6 AL0.016) IAW SRM 57-2-3 PG 14, PG 6D.  BONDED AND CURED IAW SRM 51-1-9 PG 1, PG 4.  REINSTALLED LT NR 2 SPOILER IAW MM 27-61-1 PG 204-206.
